Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey all, im in my second month now of taking accutane for my cystic acne, blackheads and whiteheads. the dr decided to keep me on 20mgs for the first three months, before lifting the dose. the main reason is to prevent a massive breakout and scarring. im 23 now and have had acne since i was 12 and already have tonnes of scarring. i told him i couldnt cope with anymore...ive gotten almost double since then however :(

Almost every square millimetre of my face has a blackhead in it and they are all coming to the surface. I've been too nervous to moisturise as I dont want to flare up with even more pimples. A lot of the inflammation has gone since cutting out diary, so perhaps it might work for other people too. ive also found applying evening primrose topically reduces the redness of any cuts etc, which is fabulous.

When the blackheads fall out, im left with a pit. I must admit some of the blackheads were very wide, like the size of three blackheads in one. they dont close up again and instead stay pitted like. Im wondering if theres anything that can be done to stop them pitting? ive been applying sacrylic acid to them, but since its drying, i know its probably best to stay away from them.

any advice would be great :)

Edited by cartwheeling_monkey
Link to comment
Share on other sites

It sounds as if accutane is doing it's job for you, which is GREAT news. I personally love the part where all the blackheads come to the surface and you can literally see them falling out of your face. Gross, but kinda cool IMO :D I would NOT put anything on your face at this point except moisturizer (and lots of it). Don't worry about breakouts from moisturizing, because breakouts are going to happen anyway and if you're using a very "bland" moisturizer (ie one for sensitive skin and not pore clogging) then it won't make any difference to the breakouts. It is very important right now to make sure your skin doesn't dry out, because the irritation resulting from overly dry skin will make any breakouts ten times worse and take longer to heal. Don't worry about the pits/scars right now, there will be time for that when your acne has cleared. You have enough to think about while you are in the midst of accutane without worrying about that!

Keep smiling and good luck :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×